Alert archive / Virginia / Tornado Warnings in 2018

Tornado Warning 11, NWS Baltimore/Washington

June 23, 2018Culpeper County, Fauquier County, Rappahannock County, Virginia

NWS Baltimore/Washington issued this tornado warning at Jun 23, 2018, 4:40 PM EDT for Culpeper County, Fauquier County, Rappahannock County, Virginia. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2018, 4:40 PM EDT (20:40 UTC)
Expired
Jun 23, 2018, 5:15 PM EDT
In force
35 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Culpeper County, VA, Fauquier County, VA, Rappahannock County, VA

The radar

The Sterling radar (KLWX), 54 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 5:09 PM EDTTSTM WND DMG1 Nw Jeffersonton, VATREE DOWN AT THE INTERSECTION OF RIXEYVILLE ROAD AND COLVIN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

492 
WFUS51 KLWX 232040
TORLWX
VAC047-061-157-232115-
/O.NEW.KLWX.TO.W.0011.180623T2040Z-180623T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Baltimore MD/Washington DC
440 PM EDT SAT JUN 23 2018

The National Weather Service in Sterling Virginia has issued a

* Tornado Warning for...
  Central Fauquier County in northern Virginia...
  East central Rappahannock County in northwestern Virginia...
  North central Culpeper County in northern Virginia...

* Until 515 PM EDT.
    
* At 440 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles south of Hume, or 14 miles west of Warrenton,
  moving east at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...For those in the direct path of a tornado touchdown, 
           flying debris will be dangerous to those caught without 
           shelter. Damage to roofs, siding, and windows may occur. 
           Mobile homes may be damaged or destroyed. Tree damage is 
           likely.

* This dangerous storm will be near...
  Warrenton and Bealeton around 515 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Turnbull, Airlie, Hackleys Crossroads, Opal, Amissville, Flint Hill,
Jeffersonton, Orlean and Cresthill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3868 7813 3877 7811 3876 7779 3857 7780
TIME...MOT...LOC 2040Z 279DEG 18KT 3871 7806 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BJL
3 follow-up statements
422 
WWUS51 KLWX 232055
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
455 PM EDT SAT JUN 23 2018

VAC047-061-157-232115-
/O.CON.KLWX.TO.W.0011.000000T0000Z-180623T2115Z/
Fauquier VA-Rappahannock VA-Culpeper VA-
455 PM EDT SAT JUN 23 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR CENTRAL
FAUQUIER...EAST CENTRAL RAPPAHANNOCK AND NORTH CENTRAL CULPEPER
COUNTIES...
    
At 455 PM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles west of Warrenton, moving southeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...For those in the direct path of a tornado touchdown, flying 
         debris will be dangerous to those caught without shelter. 
         Damage to roofs, siding, and windows may occur. Mobile 
         homes may be damaged or destroyed. Tree damage is likely.

This dangerous storm will be near...
  Bealeton around 530 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Turnbull, Opal, Amissville, Jeffersonton, Airlie and Orlean.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3865 7803 3877 7799 3876 7779 3857 7780
TIME...MOT...LOC 2055Z 294DEG 16KT 3867 7799 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

LFR
713 
WWUS51 KLWX 232105
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
505 PM EDT SAT JUN 23 2018

VAC157-232114-
/O.CAN.KLWX.TO.W.0011.000000T0000Z-180623T2115Z/
Rappahannock VA-
505 PM EDT SAT JUN 23 2018

...THE TORNADO WARNING FOR EAST CENTRAL RAPPAHANNOCK COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3864 7801 3869 7794 3870 7794 3870 7796
      3871 7799 3872 7801 3877 7799 3876 7779
      3857 7780
TIME...MOT...LOC 2104Z 279DEG 18KT 3866 7793 

$$

VAC047-061-232115-
/O.CON.KLWX.TO.W.0011.000000T0000Z-180623T2115Z/
Fauquier VA-Culpeper VA-
505 PM EDT SAT JUN 23 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR CENTRAL
FAUQUIER AND NORTH CENTRAL CULPEPER COUNTIES...
    
At 504 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Warrenton, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...For those in the direct path of a tornado touchdown, flying 
         debris will be dangerous to those caught without shelter. 
         Damage to roofs, siding, and windows may occur. Mobile 
         homes may be damaged or destroyed. Tree damage is likely.

This dangerous storm will be near...
  Warrenton and Bealeton around 515 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Turnbull, Opal, Jeffersonton, Airlie and Orlean.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3864 7801 3869 7794 3870 7794 3870 7796
      3871 7799 3872 7801 3877 7799 3876 7779
      3857 7780
TIME...MOT...LOC 2104Z 279DEG 18KT 3866 7793 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

LFR
834 
WWUS51 KLWX 232107
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
507 PM EDT SAT JUN 23 2018

VAC047-061-232117-
/O.EXP.KLWX.TO.W.0011.000000T0000Z-180623T2115Z/
Fauquier VA-Culpeper VA-
507 PM EDT SAT JUN 23 2018

...THE TORNADO WARNING FOR CENTRAL FAUQUIER AND NORTH CENTRAL
CULPEPER COUNTIES WILL EXPIRE AT 515 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

LAT...LON 3864 7801 3869 7794 3870 7794 3870 7796
      3871 7799 3872 7801 3877 7799 3876 7779
      3857 7780
TIME...MOT...LOC 2107Z 298DEG 15KT 3865 7794 

$$

LFR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 23, 3:15 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 23, 3:15 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
315 PM EDT Sat Jun 23 2018

.SYNOPSIS...
A warm front moving through central Virginia and southern
Maryland this afternoon will continue moving northward into
this evening. At the same time, low pressure will press eastward
from the eastern Great Lakes. A cold front associated with this
low will drop southward on Sunday, passing through region
Sunday night. Canadian high pressure will return through Tuesday
before migrating offshore during the middle portion of next
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
A warm front snakes across central Virginia, finally making
progress northward as earlier forecast. However, clouds have
stubbornly stuck around much of the day east of the Blue Ridge,
keeping conditions cooler and limiting the instability to this
point. As the warm front lifts northward, we are starting to see
breaks in the clouds that have remained cloud covered much of
the day. Low pressure over the lower eastern Great Lakes is
making its track eastward, with a midlevel trough nearing our
region from the west. This has helped nudge the aforementioned
warm front northward through the CWA. Support aloft in the form
of shortwave energy and jet dynamics will aid in providing lift
across the area this afternoon and early evening for shower and
thunderstorm development.

Areas to the south and east of the I-95 corridor, and likely DC
southward will have the most favorable environment for any
severe storms as the best moisture, instability, and lift will
reside here. MUCAPE values of 1000-1500 J/kg and SBCAPE nearing
2000 J/kg, as well as 0-6km shear values of 30-40kts will be
supportive of strong to severe storms, mainly along and east of
the I-95 corridor. Can't rule out the occurrence of large hail
and/or a brief tornado, particularly over the areas that see
the greatest destabilization and storms are able to interact
with the warm front moving northward. A Slight Risk of severe
storms covers areas along and east of the Blue Ridge, extending
over to the Bay.

Activity should wane this evening as the trough pivots off to
the northeastward away from the region and flow aloft turns more
zonal, with even some weak ridging building overhead towards
morning. Lows tonight will range in the middle 60s to near 70
degrees. Could see some scattered occurrences of fog early
Sunday morning with ground moisture where precipitation occurs
today, but coverage isn't expected to be widespread.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
As the low moves eastward from the Great Lakes on Sunday, a cold
front will drop southward in to our region, but not likely
passing through the area until Sunday night. There will be a
weak shortwave trough passing to our north, and the best lift
looks to remain north of the Mason Dixon as well. Still think we
could see some shower and thunderstorm activity Sunday afternoon
as a result, triggered by diurnal heating. Highs on Sunday will
be quite warmer than today, extending in to the upper 80s to
near 90 degrees, and ample humidity in the air. Activity will
wane Sunday evening and that front will push through overnight
with little fan fare, just a subtle shift in the wind direction
towards Monday morning. Lows Sunday night again in the middle
60s to near 70 degrees in the cities.

Canadian high pressure will emerge on Monday, filtering in
cooler and drier conditions area wide. This will promote much
more comfortable temperature and humidity levels, with near
normal highs/lows Monday and Monday night. Dewpoints will be on
the decline falling through the 60s during the day on Monday,
reaching the 50s overnight Monday. No threat of precipitation
Monday and Monday night.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Canadian high pressure continues to build into the region on
Tuesday, resulting in sunny skies and no rain. Northerly wind should
keep temperatures below average, with highs expected to be in the
low 80s. The humidity will also be much lower Tuesday.

High pressure shifts off the east coast on Wednesday, starting a
gradual warming trend for the rest of the week. With the flow
turning more southerly on Wednesday, more moisture will be advected
into the region, which should allow for some afternoon
thunderstorms. Additionally, a cold front associated with a Canadian
low pressure system will move across the region Wednesday night into
Thursday morning. This will bring yet another chance for some
showers and thunderstorms in that period. High temperatures should
be back into the mid 80s.

Some lingering showers and storms will be possible on Thursday, as
the front continues to move out of the region. High temperatures
will approach 90, as this front doesn't appear to bring a large
temperature drop along with it.

The front appears to stall somewhere near the region on Friday, but
appears to be relatively weak. This could provide a focal point for
some thunderstorm development Friday afternoon as well, but
otherwise expecting a dry day. High temperatures will be into the
lower 90s.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
MVFR conditions prevailing this afternoon at all terminals as a
warm front this northward through the area. Scattered showers
and thunderstorms developing to the west will continue moving
eastward, impacting the terminals into early evening. Some
storms could be strong to severe, with gusty winds being the
primary threat. Outside of convective activity, southwest
breezes at 10 knots or less are forecast through this evening,
before turning more westerly overnight.

Areas that experience showers/storms today will see possible VIS
restrictions early Sunday morning due to fog. Not expecting
it to be widespread, and given low predictability of areas that
will see precipitation today, have left out of the TAFs for now.
Later shifts can reassess this potential as things evolve
overnight. Predominate VFR conditions forecast on Sunday, but
there will be the potential for more isolated showers/storms in
the afternoon which could bring brief restrictions to the
terminals. A cold front will move through the terminals Sunday
night, ushering in a subtle wind shift to the west northwest.
High pressure takes hold on Monday, promoting VFR VIS/CIGs and
drier conditions.

With high pressure moving into the region Tuesday, expecting
VFR conditions to prevail. High pressure shifts off the east
coast Wednesday, bringing more moisture into the region and a
chance for thunderstorms. This could lead to sub-VFR conditions
for some terminals.

&&

.MARINE...
Currently, no SCA headlines in place due to light southerly
winds at less than 10 knots. That being said, scattered showers
and thunderstorms will impact the waters this afternoon and
early evening, bringing the likelihood of Special Marine
Warnings for strong gusty winds in thunderstorms.

A cold front will move through the waters late Sunday, however
winds are expected to remain below SCA criteria into early next
week as high pressure resides overhead through Tuesday. However,
as winds turn more southwesterly on Wednesday, SCA criteria
gusts will be possible.

&&

.HYDROLOGY...
With the respite in rainfall over the last 12 hrs or so, the reports
of flooded roads has dropped. Only isolated road closures remain and
Flood warnings have been discontinued.

Excess water is currently draining into the mainstem rivers, with
five forecast points remain in flood. Please monitor these warnings
for particular details.

Precipitable water values over the area have fallen off below what
was here on Friday...1.5 to 1.75 inches with approaching 2.0 inches
over southern Maryland.

NOTE: Data for the USGS Remington (RENV2) river gage is now coming
in as of 1115 AM. Relying on manual reports for the City Dock in
Fredericksburg VA as data has be intermittent this morning.

&&

.TIDES/COASTAL FLOODING...
A Coastal Flood Advisory is in effect for the DC Southwest
Waterfront, Arlington County and the city of Alexandria through
9am on Sunday. Tidal departures are running 1 to 2 feet above
normal, which will result in tidal flooding during the times of
high tide late this afternoon and early Sunday morning. Tidal
departures have been on the decline today as winds shift to the
south and southwest, but they have been slower than expected.

Minor tidal flooding is also possible early Sunday morning at
Annapolis and Baltimore, but confidence in this occurrence is
not high enough at this point for an advisory due to the
declining departures. Will allow the following shift to monitor
trends and issue if warranted. Tidal anomalies will continue to
further decrease through Sunday in the wake of a cold front.
Onshore flow will return towards the middle of next week,
increasing anomalies once again.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Coastal Flood Advisory until 9 AM EDT Sunday for DCZ001.
MD...None.
VA...Coastal Flood Advisory until 9 AM EDT Sunday for VAZ054.
WV...None.
MARINE...None.

&&

SYNOPSIS...BKF
NEAR TERM...BKF
SHORT TERM...BKF
LONG TERM...CJL
AVIATION...BKF/CJL
MARINE...BKF/CJL
HYDROLOGY...SMZ
TIDES/COASTAL FLOODING...BKF
Hazardous weather outlook, Jun 23, 5:08 AM EDT, 11 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
508 AM EDT Sat Jun 23 2018

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-240915-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
508 AM EDT Sat Jun 23 2018

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...Today and Tonight

Numerous showers and thunderstorms will cross the area late
this afternoon and early this evening. Isolated severe
thunderstorms with damaging wind gusts will be possible. In
addition, numerous thunderstorms capable of producing strong winds
will be possible over the Maryland portion of the Chesapeake Bay
and tidal Potomac River.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be possible this afternoon and evening.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-240915-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
508 AM EDT Sat Jun 23 2018

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...Today and Tonight

Numerous flood reports have been received with Flood Warnings
ongoing. Excess water will be draining into the rivers today with
minor to moderate flooding at several forecast points. Continue
to avoid flood waters and heed barricades.

Numerous showers and thunderstorms will develop across the
highlands this afternoon and head east of the Blue Ridge by early
this evening. Isolated severe thunderstorms with damaging wind
gusts will be possible, especially in the Baltimore- Washington
metropolitan region.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be possible this afternoon and evening.

HTS

In the hours before

Local storm report, Jun 23, 12:05 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1205 PM EDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            4 NNE NEW MARKET        38.69N  78.64W
06/23/2018                   SHENANDOAH         VA   911 CALL CENTER

            HIGH WATER CLOSED SMITH CREEK RD EAST OF OLD VALLEY
            PIKE

&&

EVENT NUMBER LWX1800820

SMZ
Local storm report, Jun 23, 12:12 PM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1212 PM EDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     FLOOD            REMINGTON               38.54N  77.80W
06/23/2018                   FAUQUIER           VA   911 CALL CENTER

            12100 BLOCK OF REMINGTON RD CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER LWX1800821

SMZ

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:14 PM EDTAreal Flood WarningLWXFauquier6 hr
Jun 22, 9:21 PM EDTAreal Flood WarningLWXCulpeper, Fauquier12 hr
Jun 22, 10:12 PM EDTAreal Flood WarningLWXShenandoah11 hr
Jun 22, 10:28 PM EDTAreal Flood WarningLWXClarke, Culpeper, Fauquier, Frederick, Greene, Madison and 4 more12 hr
Jun 23, 12:09 AM EDTAreal Flood WarningLWXLoudoun4 hr
Jun 23, 5:29 AM EDTAreal Flood WarningLWXSpotsylvania5 hr
Jun 23, 8:41 AM EDTAreal Flood WarningLWXShenandoah3 hr
Jun 23, 9:46 AM EDTAreal Flood WarningLWXCulpeper, Fauquier, Rappahannock, Warren2 hr
Jun 23, 2:15 PM EDTCoastal Flood AdvisoryLWXArlington, City of Alexandria, City of Falls Church19 hr
Jun 23, 2:17 PM EDTSpecial Marine WarningLWX118 min
Jun 23, 5:12 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Prince William, City of Manassas48 min
Jun 23, 5:27 PM EDTSpecial Marine WarningLWX96 min
Jun 23, 5:42 PM EDTSevere Thunderstorm WarningLWXFauquier, Prince William, Stafford48 min
Jun 23, 7:41 PM EDTSpecial Marine WarningLWX66 min

Nearby

Tornado Warnings in Virginia, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.